Research Repository

Reliable filtering with strict dissipativity for T-S fuzzy time-delay systems

Su, X, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, L and Basin, MV (2014) Reliable filtering with strict dissipativity for T-S fuzzy time-delay systems. IEEE Transactions on Cybernetics, 44 (12). 2470 - 2483. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: control theory; dissipative filtering; nonlinear system; fuzzy time-delay system
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 05 Aug 2016 02:23
Last Modified: 19 Sep 2019 23:19
URI: http://vuir.vu.edu.au/id/eprint/30102
DOI: https://doi.org/10.1109/TCYB.2014.2308983
ePrint Statistics: View download statistics for this item
Citations in Scopus: 220 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar